Since the time I was young, there have always been weird things you could do to either get high or brag about. The newest TikTok challenge, which you should absolutely NOT ever try, is one were going to have to worry about with our kids though and that’s never ever good. Kids/Teens/Young Adults are now attempting to take an entire box of Benadryl and still be ok.
DON’T. DO. THIS.
Cook Children’s Medical Center in Texas wrote a blog post warning that three teens had been hospitalized in one week after ingesting large amounts Benadryl.
While Diphenhydramine is usually safe to take for allergies or sleep the recommended amount is 25mg-50mg. 100mg will do the trick if you’re especially having issues sleeping. But you should never take more than that. If you have insomnia or other issues you can always speak to your doctor so that they can prescribe you something else.
Now another thing that can happen when you take Diphenhydramine is that you become drowsy for the next day. Which can be dangerous in itself. Now think about kids walking to school in a haze(yes I know there’s a lot of virtual school going on but still) and not paying attention to the street signs. It could be very dangerous!
People are comparing this to the dangerous Nutmeg Challenge. What happens when you take too much Nutmeg? Well the toxicity of it will get you high, and you will probably hallucinate, or puke your guts out. And how do I know this you ask? Well I was a kid once and erowid.org existed.
All we’re saying is keep an eye on your kids, and please don’t do this yourself.